MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Lot Number VERSION 2.83.053
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a problem merging cbct into mosaiq.
 
Additional Manufacturer Narrative
H4: manufacturing date is not on the label, but it is known so field h4 has been completed with this information.The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported a problem merging cbct into mosaiq.The customer replanned a new reference ct with a revised isocenter for a patient scheduled to be treated on two versa machines (versa 1 and versa 2).However, the updated isocenter was not applied on versa 2.As a result, the original isocenter was used for imaging and treatment on versa 2.On july 16, 17, 18, and 21, 2025, treatments on versa 1 used the new isocenter: x = 2.63; y = -24.24; z = -5.06.On (b)(6) 2025, treatments on versa 2 used the old isocenter: x = 2.24; y = -24.13; z = 1.60.The customer received warning messages regarding the discrepancy but proceeded with treatment.Consequently, the patient was treated using an incorrect setup on these dates.A reference setup image was not updated on versa 2, resulting in a setup mismatch on 10 treatment days.The exact dosimetric error cannot be reconstructed from available data but is estimated to range from several millimeters up to 5-6 cm.The customer reported no expected clinical consequences for the patient.Based on the information that was provided, mosaiq is working as intended.The actual mistreatment was due to use error and elekta physics assessed this as a non-serious radiation underdose.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22975543
Report Number3015232217-2025-00055
Device Sequence Number13109231
Product Code IYE
UDI-Device Identifier00858164002367
UDI-Public(01)00858164002367(10)2.83.053
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberVERSION 2.83.053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown